# SDR 2002FA0000539

- Difficulty date: March 30, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N4163E
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257136
- Engine: Lyc TIO540*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 552615
- Part serial: 7801
- Condition: Inoperative
- Location: Te Flaps
- Part time: 352 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAPS INOPERATIVE, TROUBLESHOOTING, FOUND FLAP MOTOR INOPERATIVE.  REPLACED MOTOR ASSEMBLY.
